# SDR SWAA012945

- Difficulty date: October 27, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 16,762 hours, 14,416 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE706293
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, B SYSTEM HYDRAULIC FLUID QUANTITY STARTED DECREASING FOLLOWED BY NR 2 ENG LOW PRESSURE LIGHT ILLUMINATING. QRH FOLLOWED & LANDING ACCOMPLISHED. FOUND HYD FLEX LINE BETWEEN ACOUSTIC FILTER & MODULAR PACKAGE RUPTURED. R&R LINE, HYD PUMP & FILTER PER MM.
